# SDR SWAA2022021537648

- Difficulty date: June 20, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE CRACKED AT STA 550B-500C STR 23R / FWD CARGO BAFFLE CRACKED AT STA 500B-500C REMOVED AND REPLACED WITH NEW BAFFLE IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG# 143A7505 REV B
